Almost periodic solution of Nicholson's blowflies model with linear harvesting term and impulsive effects  

Almost periodic solution of Nicholson's blowflies model with linear harvesting term and impulsive effects

在线阅读下载全文

作  者:Zhijian Yao 

机构地区:[1]Department of Mathematics and Physics Anhui University of Architecture Hefei, Anhui 230601, P. R. China

出  处:《International Journal of Biomathematics》2015年第3期255-272,共18页生物数学学报(英文版)

基  金:The author thanks the referees for their valuable comments and suggestions in improving the presentation of the paper. This work is supported by Natural Science Foundation of Education Department of Anhui Province (KJ2014A043).

摘  要:This paper is concerned with impulsive Nicholson's blowflies model with linear harvesting term. By using contraction mapping fixed point theorem, we obtain sufficient conditions for the existence of unique almost periodic positive solution. Moreover, we investigate exponential convergence of the almost periodic positive solution by Lyapunov functional.

关 键 词:Impulsive Nicholson's blowflies model almost periodic solution exponential convergence contraction mapping harvesting term. 

分 类 号:O175.7[理学—数学] TB851.1[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象